Blow-up in multidimensional aggregation equations with mildly singular interaction kernels

File Description SizeFormat 
Nonlinearity_22_3_2009.pdfAccepted version312.83 kBAdobe PDFDownload
Title: Blow-up in multidimensional aggregation equations with mildly singular interaction kernels
Author(s): Bertozzi, AL
Carrillo, JA
Laurent, T
Item Type: Journal Article
Publication Date: 1-Mar-2009
URI: http://hdl.handle.net/10044/1/18356
DOI: http://dx.doi.org/10.1088/0951-7715/22/3/009
ISSN: 0951-7715
Publisher: IOP PUBLISHING LTD
Start Page: 683
End Page: 710
Journal / Book Title: NONLINEARITY
Volume: 22
Issue: 3
Copyright Statement: ©2009 IOP Publishing Ltd.
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons